# SDR IPXA2024010927437

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N611UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64257
- Aircraft time: 21,508 hours, 3,148 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPOSITE PANEL CRACKED @ UPPER RH WING JUST FORWARD OF OUTBD GROUND SPOILER. (FOUND DURING LIGHTNING STRIKE INSPECTION)
